MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-6-3D-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the spring coil could not be detached.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Supplemental was sent to update b5, d9, g3, h2, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The procedure involved embolization of a c6 segment aneurysm, with the vessel noted to have normal tortuosity.The patient was reported to be recovering well and experienced no symptoms related to the coil non-detachment.No pr ocedural or post-procedural imaging was available for review.Attempts to resolve the non-detachment included using an electric detachment method, which was unsuccessful.The procedure was ultimately completed by replacing the spring coil with another one.The cause of the non-detachment could not be determined.A total of five attempts were made to detach the coil using the instant detacher and six attempts were made using the manual method.No issues were reported prior to the coil non-detachment, and no pushwire damage was observed after removal from the patient.
 
Additional Manufacturer Narrative
H3.Product analysis: equipment used- vis m-81805 203cm ruler m-83360 as found condition-the axium prime device was returned for analysis within a shipping box, a sealed plastic biohazard pouch, and within an opened axium prime inner pouch.Visual inspection/damage location details ¿ no introducer sheath was returned.The pushwire was found to be broken at the break indicator, with the actuator interface and the release wire both not returned; in addition, the pushwire was found to be bent at ~113.5cm, bent at 142.3cm, bent at ~144.1cm and broke at ~153.1cm from the broken proximal end.No implant coil was returned.No other anomalies were observed.Conclusion - based on the customer report and device analysis, the customer report of "non-detachment" could not be confirmed as the axium prime implant was found broken off and not returned.The report notes ¿no pushwire damage was observed after removal from the patient¿.This was unable to be confirmed.The pushwire was returned broken and bent in multiple location, with no implant coil returned.The damage was likely caused by the multiple attempts to detach the implant coil.The report states ¿a total of five attempts were made to detach the coil using the instant detacher and six attempts were made using the manual method¿.No root cause was able to be determined.No issues were reported prior to the non-detachment of the coil.The device and any accessories were prepared as indicated in the ifu.H6.Coding updated based on analysis findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22730169
Report Number9617601-2025-00841
Device Sequence Number15695237
Product Code KRD
UDI-Device Identifier00763000313739
UDI-Public(01)00763000313739(17)270811(10)229409072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-6-3D-ES
Device Catalogue NumberAPB-3-6-3D-ES
Device Lot Number229409072
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/15/2025
09/26/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/09/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight58 KG